MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/06/2025, it was reported by a sales representative via email that an ar-1665bcsl-39 3.9 bc loop ¿n¿ tack tenodesis implant system had an issue with the eyelet breaking off the tip of the 3.9 mm biocomposite swivelock anchor.The anchor was not used and a new anchor was opened.This was discovered during a shoulder procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the device.

Brand Name
LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21431782
Report Number1220246-2025-00577
Device Sequence Number4708086
Product Code MAI
UDI-Device Identifier00888867367272
UDI-Public(01)00888867367272(11)240819(17)260630(10)15303859
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K192532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberLNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL-39
Device Lot Number15303859
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown